Couldn't find what you looking for?

TRY OUR SEARCH!

i'm 17 almost 18 years old and i have had panic disorder, anxiety disorder, and depression for a year now, and i'm thinking my anxiety and everything was brought on from doing drugs and drinking a few years back. but anyway i was put on paxil about 2 to 3 months ago, and slowly weened myself off of paxil just two days ago because i'm tired of meds. problem is , i am addicted to benzo's and i am also trying to ween myself off of my klonapin now too. but the past few days i've had this strange, unexplainable feeling in my head, but i will try to explain it the best i can. its a weird "burst" of kind of lightheadedness, almost like a "wave" of something going on in my head, and its not the sudden lightheadedness of a panic attack because this feels totally different, but sometimes when my heart beats, i'll feel this strange "wave" sensation at the same time as my heart beats. alot of times i have to think of where i am, i feel like i'm losing sense of reality sometimes... and since i have panic disorder , this strange new feeling is sending me into more panic attacks. i don't know if this is something serious, or maybe just a withdrawal effect of weeneing off of the paxil? i'm not sure but it's intensly worrying me, this feeling allows me to only get 3 to 5 hours of sleep two times a day. Some one please help the best you can if you know what this is, i'm worried out of my mind that it's something serious.
thank you in advance.

Loading...

It seems to me like you are going through a bad case of withdrawal and Paxil is one of the anti depressants that most often does cause these weird withdrawal symptoms, that are even officially known as "brain zaps" and your explanation of what happens in that moment is better than the one listed in the side effects. So, it's Paxil that is causing these symptoms - Klonopin is probably just contributing to the anxiety and the panic attacks are then just the consequence. I think you should see a doctor and get all the help you can with going off these meds without risking your health any further.
Reply

Loading...

Hello there I have a question I'm been feeling that wave thing your talking about I really hope u get back at me b if u found out what it is. My story is alot like yours.. Used to do drugs all drunk. I've never been dinosed of panic attacks or anxiety but I have more of them I'm so scared I'm making a appointment this week somethings gotta give plus I'm overwhelmed with depression since 2012 when my dad passed. I'm so stressed everyday not knowing what's wrong.. About 4weeks ago my head felt weird then both my ears my jaw down to my neck shoulder blades upper arms hurt plus have small rashes on both arms my chest hurts really bad to well I start crying an my stomach hurts. I'm 26 years old with one child. I did crush my spine one of my verder braces when I was 16 in my lower back I think L7 but here lately ask this pain I feel I should be in a neck brace I can hardly turn my head??? Can anyone help
Reply

Loading...

Hello,

Anxiety is very bad that can cause mental problems. If you are still having this problem then you shoud take treatments by any good rehab center for a better life ahead.

Reply

Loading...